| Catalog Number |
60PFPS40 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was "defective".Patient involvement unknown.
Additional Manufacturer Narrative
H3: other.Device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Investigation codes: updated investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.Three (3) photos were provided by the customer which were used to conduct the device analysis since the physical unit, by the time this investigation is being documented, has not been received in the tijuana site.A disp bivona neo/ped tracheostomy tube product is observed outside its original packaging in the photos.Lsm were unable to confirm the reported complaint due to samples not being returned and 3 (three) photographs being provided but the reported failure mode was not seen.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.